# SDR 11RR201409190001

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: General aviation
- Aircraft: N507CC
- Make and model: Doug 600N
- Aircraft serial: RN007
- Aircraft time: 4,024 hours, 4,475 cycles
- Engine: Allsn 250C47M
- Engine time: 3,964 hours, 4,377 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 369D22570411
- Condition: Deteriorated
- Location: Oil Cooler
- Part time: 4,024 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL LINE FROM TRANSMISSION TO OIL COOLER BEGAN LEAKING AT SWEDGED FITTING ON THE TRANSMISSION SIDE.  OIL WAS INJESTED INTO THE OIL COOLER BLOWER AND CAUSED FUMES IN THE CABIN. LOW OIL PRESSURE LIGHT ILLUMINATED ON SHORT FINAL. THE AREA WAS LOOKED AT 3 DAYS PRIOR AND SHOWED NO EVIDENCE OF LEAKS.
